Translator Disclaimer
2019 Vanishing for Frobenius twists of ample vector bundles
Daniel Litt
Tohoku Math. J. (2) 71(4): 549-557 (2019). DOI: 10.2748/tmj/1576724793

Abstract

We prove several asymptotic vanishing theorems for Frobenius twists of ample vector bundles in positive characteristic. As an application, we improve the Bott-Danilov-Steenbrink vanishing theorem for ample vector bundles on toric varieties.

Citation

Download Citation

Daniel Litt. "Vanishing for Frobenius twists of ample vector bundles." Tohoku Math. J. (2) 71 (4) 549 - 557, 2019. https://doi.org/10.2748/tmj/1576724793

Information

Published: 2019
First available in Project Euclid: 19 December 2019

zbMATH: 07199979
MathSciNet: MR4043925
Digital Object Identifier: 10.2748/tmj/1576724793

Subjects:
Primary: 14M25
Secondary: 14F17

Rights: Copyright © 2019 Tohoku University

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.71 • No. 4 • 2019
Back to Top